# SDR CA190404007

- Difficulty date: April 1, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 4,194 hours
- Engine: Lyc IO360L2A
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ASG1000117RX
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN)   OVERHAULED ALTERNATOR WITH LESS THAN 250 HRS TSOH. PILOT REPORTED DISCHARGE AT LOW RPM AND WAS CONFIRMED WITH GROUND RUN. RECOMMENDED OVERHAUL IS 2500 HRS.
